# SDR DALA2025052704082

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0980649) MISSING SECTION ON INNER DOUBLER AT EXTERNAL POWER PANEL. REPAIRED PER REPAIR PER B737-800 SRM 53-10-15-2R-5 PROCEDURE 5 REPAIR 5.
